MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 19mm regent aortic mhv,flex cuff, was selected for an implant.In the preparation stage, it was not convenient to observe whether the valve leaflets were normal because of the valve frame.Leaflet function was tested by a rubber hose.After implantation, the physician found that the valve leaflet opened and closed abnormally.The device was replaced with a new 19mm regent aortic mhv,flex cuff, that completed the procedure.The physician instruct the patient to take anticoagulant drugs routinely according to the anticoagulation regimen after routine replacement of the mechanical valve with a current international normalized ratio (inr) is 1.8 to 2.5.The patient is stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of the valve leaflets being unable to open and close properly was reported.Morphological and hydrodynamic examination indicated the valve met abbott specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Hydrodynamic testing upon return to abbott and at the time of manufacturing indicated the valve functioned normally.This test ensures proper leaflet coaptation and hemodynamic performance.The cause of the reported event could not be conclusively determined.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17288884
Report Number2135147-2023-02955
Device Sequence Number17729325
Product Code LWQ
UDI-Device Identifier05414734005852
UDI-Public05414734005852
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model NumberAGFN-756
Device Catalogue Number19AGFN-756
Device Lot Number6779981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown